# SDR 2003FA0000172

- Difficulty date: February 1, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N9525V
- Make and model: Cessna 172R
- Aircraft serial: 17280315
- Engine: Lyc IO360A1A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 30620
- Condition: Split
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPLIT IN LT MAIN TIRE ON SIDEWALL.  RECAP TIRE 6.00 X 6.  SPLIT IS APPROX 50 PERCENT RADIUS OF THE SPLIT IS TO CORD.
